# SDR QMLA2013101013141

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N145SM
- Make and model: Bolkms BK117C2
- Aircraft serial: 9298
- Aircraft time: 2,368 hours, 6,203 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,368 hours, 3,108 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 017025120
- Part serial: 6262
- Condition: Failed
- Location: Lt Eng Fuel
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FOUND FUEL PRESSURIZING VALVE ON NR 2 ENGINE INOPERATIVE, ALLOWING TOO MUCH FUEL TO ENTER ENGINE AT START.  RAW FUEL WAS BEING PUSHED THROUGH THE ENGINE ON START AND FLOWING INTO THE COWLINGS OF ACFT.  IN FLIGHT THE TRAPPED FUEL WAS SEEPING OUT OF THE COWLINGS AND RUNNING DOWN THE REAR DOORS AND CAUSING A FUEL ODOR AND THE SIGHT OF FUEL ON THE AIRFRAME.  FLIGHT WAS CANCELED ACFT RETURNED TO BASE.
